Prof.Dr. SERGEY FİNASHİN
FACULTY OF ARTS AND SCIENCES
PublicationsResearchMembership & Awards
E-mail :  
Url :  -
Phone :  +90312210 2970
Fax :  
Address :
 

Education

  Doctorate, St. Petersburg, Mathematics

Publications (INTERNATIONAL)

Journal Papers

  A.1 S.Finashin, E.Shustin, On imaginary plane curves and Spin quotients of complex surfaces by complex conjugation. "Amer. Math. Soc. Transl. (2)", 180, (1997), p.93-101.
  A.2 S.Finashin, V.Kharlamov, On the deformation chirality of real cubic fourfolds. "Compositio Mathematica", 145, (2009), p.1277-1304.
  A.3 S. Finashin, V.Kharlamov, Abundance of Real Lines on Real Projective Hypersurfaces. "Int Math Res Notices", 2013, (2013), p.3639-3646.
 

Conference Papers

  A.1 S. Finashin, A Generalization of the Arnold-Viro Inequalities for Real Singular Algebraic Curves. "Contemporary Mathematics", 253, (2000), p.31-37.

Publications (NATIONAL)

 

Conference Papers

  A.1 S. Finashin, Rokhlin's question and quotients of real algebraic surfaces by the complex conjugation. "Zapiski POMI (Geometry and Topology)", 267, (2000).
  A.2 S.Finashin, Real cubics and their varieties of lines. "Real Algebraic Geometry Conference", (2011), s.1.
<< back